# SDR ASAA2021022634383

- Difficulty date: February 26, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LH TRANSITION PLATE HAS NUMEROUS AREAS OF CORROSION  DOT342-030) GROUNDED - YES. REMOVED AND REPLACED AFT CARGO L/H TRANSITION PLATE IAW B737-700 SRM 51-40-02-0G-0 W=2." O .040 R=.000" L=80" D=.040"
